Post # 1
So this is an update because I had something weird happen. I had bleeding for 2 days and then it was completely done. Then the day after the bleeding, I had cramping. Now, I noticed a very, very, slight coloration to my discharge. Could this be implantation? Can you get implantation bleeding and cramping after your withdrawal?
Sorry…I’m just worried and confused. I’m new and not sure what to expect. I might also just be over sensitive and over thinking things!
Post # 2
Mine was generally maybe 3 days.
Pretty sure I said it in the other thread, but implantation bleeding doesn’t last for days. It’s generally like a drop of blood or two, not like a period flow. It would also normally occur before your period was due (i.e. you ovulate on day 14, it takes 7-10 days to implant which would cause the light spotting, your period is not until day 28).
If you’re that freaked out about it, take a test. But it’s totally normal to have a different period length while on BC.
Post # 3
Yes, I’ve had this happen. I’ve never been pregnant. If you’re just starting the pill, your periods may be wonky until you adjust to the hormones. Just take a test if you’re worried about it.
Post # 4
I’ve been on the pill around eight years and mine has always been around three to four days.
Post # 5
LOL, you’re determined to get pregnant on the pill, aren’t you? Look, I know you’re new to this and I can understand your anxiety, but it’s extremely rare for a woman to get pregnant if she’s taking the pill correctly. You clearly don’t feel comfortable relying on the pill, so it might be a good idea to use a backup method in addition to the pill, just for your peace of mind. That’s what I did for the first 2 years that I was on the pill, and it made me feel a lot safer. I’ve never missed a pill and I’ve never had any weird side effects, but it made me feel better to use a condom every time I had sex, in addition to taking my pill every day. That way, if one of those methods failed, I would still be protected. Eventually I stopped using condoms with my partner, after I’d been on the pill for a few years and felt confident relying on it. I’ve been using the pill as my only method of contraception for 5 years now, and never had a problem.
Post # 6
Thanks everyone! I’m just worried. Going to buy a test after work. But didn’t know if it was possible to have withdrawal bleeding AND implantation?